Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Hypothyroidism. Taking thyronorm. What is the reason for increased TSH levels?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
I m having hypothyroidism and was taking thyronorm 75mcg till a week back when I tested then found to have TSH 0.015 hw should I go about
Posted Wed, 4 Jul 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Ashish Mittal 1 hour later
Thanks for your query.

In your position following steps are needed:

-Repeat TSH level: which I think already done by you.
-Increase TSH may be due to: Increase Natural thyroid hormone (T3/T4) or excess dose of thyronorm
-In your case reduction of doses of thyronorm is needed which should be monitored by physician and later on Serum T3/T4 and TSH level need to be repeated after 1 month to check adequacy of current doses.
-Before changing dose your physician opinion is must.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor